Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes skin discoloration in the chin after using Supatret and Sebonac for acne?

Hello Doctor.I am 22 years old, i had done a facial a month ago , it did not suit my skin and i developed acne, which were very small in size, and they were not persistent. My dermatologist recommended me to use supatret and sebonac gel, due to which the area around my chin has discolored and its pigmented. The skin has started peeling off, i have stopped using the creams as of now. My dermatologist now recommends me for a session of microdermal abrasion followed by a chemical peel. Meanwhile she has given me desonide lotion for the pigementation, i really have no idea whether to go ahead with the treatments or the lotion . Please suggest , i really do not want to harm my face further.
Thu, 28 Nov 2019
Report Abuse
Ophthalmologist 's  Response
Hello,

The treatment is suggested as it does lighten the skin. You should go ahead with it.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Harshita, Ophthalmologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I am 20 years old(male) and I have been suffering from severe acne since last 1 year.My skin type is fair and oily and it is usually around...